# SDR UIEA2025100201253

- Difficulty date: October 2, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 103,296 hours, 17,357 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 9JBT
- Condition: Failed
- Location: Wx Radar System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WX RT SYS & RT WXR FAIL STATUS MSG DISPLAYED. ATB,  R & R RT WXR R/T RACK IAW AMM 34-43-03. OPS CHECK GOOD. R & R RH WXR TRANSCEIVER IAW 34-43-02, SYSTEM TEST OKAY.
